Solution of Problems in Calculus of Variations Using Parameterization Technique
Engineering and Technology Journal,
2014, Volume 32, Issue 6, Pages 1146-1157
AbstractIn this paper a direct method using parameterization technique is applied for solving some problems in calculus of variations. The parameterization technique based on Laguerre and Hermite polynomials is introduced to reduce a variational problem to quadratic programming problem. Examples are given to demonstrate the validity of method.
- Article View: 138
- PDF Download: 129